# SDR SWAA2017042513376

- Difficulty date: April 23, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 9,642 hours, 4,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101073
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID PLATE EMERGENCY EXIT SIGN COVER FELL OFF.   SECURED THE LIGHT COVER IAW SIP.
